Uniform exponential stability and approximation in control of a thermoelastic system

Zhuangyi Liu, Songmu Zheng

Research output: Contribution to journalArticlepeer-review

14 Scopus citations

Abstract

This paper has two objectives. First, necessary and sufficient conditions are given to characterize the uniform exponential stability of a sequence of c0-semigroups Tn(t) on Hilbert space Hn. Secondly, approximation in control of a one-dimensional thermoelastic system, subject to Dirichlet-Dirichlet as well as Dirichlet-Neumann boundary conditions, is considered. The uniform exponential stability and strong convergence of corresponding semigroups associated with approximate scheme are proved. Numerical experimental results are also presented.

Original languageEnglish (US)
Pages (from-to)1226-1246
Number of pages21
JournalSIAM Journal on Control and Optimization
Volume32
Issue number5
DOIs
StatePublished - Jan 1 1994

Fingerprint

Dive into the research topics of 'Uniform exponential stability and approximation in control of a thermoelastic system'. Together they form a unique fingerprint.

Cite this